Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 38 of 79 found articles
 
 
  Influence of the normalization constraint on the integral simplex using decomposition
 
 
Title: Influence of the normalization constraint on the integral simplex using decomposition
Author: Rosat, Samuel
Elhallaoui, Issmail
Soumis, Fran├žois
Chakour, Driss
Appeared in: Discrete applied mathematics
Paging: Volume 217 (2017) nr. P1 pages 18 p.
Year: 2017
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 38 of 79 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands